Skip to main content

\(M^k\)-type sharp estimates and boundedness on Morrey space for Toeplitz type operators associated to fractional integral and singular integral operator with general kernel

Abstract

In this paper, we prove the \(M^k\)-type sharp maximal function estimates for the Toeplitz type operators associated to the fractional integral and singular integral operator with general kernel. As an application, we obtain the weighted boundedness of the operators on the Morrey space.

This is a preview of subscription content, access via your institution.

References

  1. Chang, D.C., Li, J.F., Xiao, J.: Weighted scale estimates for Calderón-Zygmund type operators. Contem. Math. 446, 61–70 (2007)

    MathSciNet  Article  Google Scholar 

  2. Chanillo, S.: A note on commutators. Indiana Univ. Math. J. 31, 7–16 (1982)

    MATH  MathSciNet  Article  Google Scholar 

  3. Coifman, R.R., Rochberg, R., Weiss, G.: Factorization theorems for Hardy spaces in several variables. Ann. Math. 103, 611–635 (1976)

    MATH  MathSciNet  Article  Google Scholar 

  4. Di FaZio, G., Ragusa, M.A.: Commutators and Morrey spaces. Boll. Un. Mat. Ital. 5–A(7), 323–332 (1991)

    Google Scholar 

  5. Di Fazio, G., Ragusa, M.A.: Interior estimates in Morrey spaces for strong solutions to nondivergence form equations with discontinuous coefficients. J. Func. Anal. 112, 241–256 (1993)

    MATH  Article  Google Scholar 

  6. Garcia-Cuerva, J., Rubio de Francia, J.L.: Weighted norm inequalities and related topics, North-Holland Math.,16, Amsterdam (1985)

  7. Krantz, S., Li, S.: Boundedness and compactness of integral operators on spaces of homogeneous type and applications. J. Math. Anal. Appl. 258, 629–641 (2001)

    MATH  MathSciNet  Article  Google Scholar 

  8. Lin, Y., Lu, S.Z.: Toeplitz type operators associated to strongly singular integral operator. Sci. China(ser.A) 36, 615–630 (2006)

    Google Scholar 

  9. Lin, Y.: Sharp maximal function estimates for Calderón-Zygmund type operators and commutators. Acta Math. Scientia 31(A), 206–215 (2011)

    MATH  Google Scholar 

  10. Liu, L.Z.: Interior estimates in Morrey spaces for solutions of elliptic equations and weighted boundedness for commutators of singular integral operators. Acta Math. Scientia 25(B)(1), 89–94 (2005)

    Google Scholar 

  11. Mizuhara, T.: Boundedness of some classical operators on generalized Morrey spaces. In: “Harmonic Analysis”, Proceedings of a conference held in Sendai, Japan, pp. 183–189 (1990)

  12. Peetre, J.: On convolution operators leaving \(L^{p,\lambda }\)-spaces invariant. Ann. Mat. Pura. Appl. 72, 295–304 (1966)

    MATH  MathSciNet  Article  Google Scholar 

  13. Peetre, J.: On the theory of \(L^{p,\lambda }\)-spaces. J. Func. Anal. 4, 71–87 (1969)

    MATH  MathSciNet  Article  Google Scholar 

  14. Pérez, C., Trujillo-Gonzalez, R.: Sharp weighted estimates for multilinear commutators. J. London Math. Soc. 65, 672–692 (2002)

    MATH  MathSciNet  Article  Google Scholar 

  15. Stein, E.M.: Harmonic analysis: real variable methods, orthogonality and oscillatory integrals. Princeton University Press, Princeton, NJ (1993)

    MATH  Google Scholar 

Download references

Author information

Authors and Affiliations

Authors

Corresponding author

Correspondence to Dazhao Chen.

Rights and permissions

Reprints and Permissions

About this article

Verify currency and authenticity via CrossMark

Cite this article

Chen, D. \(M^k\)-type sharp estimates and boundedness on Morrey space for Toeplitz type operators associated to fractional integral and singular integral operator with general kernel. J. Pseudo-Differ. Oper. Appl. 6, 413–426 (2015). https://doi.org/10.1007/s11868-015-0125-9

Download citation

  • Received:

  • Accepted:

  • Published:

  • Issue Date:

  • DOI: https://doi.org/10.1007/s11868-015-0125-9

Keywords

  • Toeplitz type operator
  • Singular integral operator
  • Fractional integral operator
  • Sharp maximal function
  • \({ BMO}\)
  • Morrey space

Mathematics Subject Classification

  • 42B20
  • 42B25